The edge-bandwidth of a graph
Accepté le :
DOI : 10.1051/ita/2014027
Mots-clés : Bandwidth, edge-bandwidth, triangular grid, lower bound, upper bound
@article{ITA_2015__49_1_47_0, author = {Lin, Lan and Lin, Yixun}, title = {New bounds on the edge-bandwidth of triangular grids}, journal = {RAIRO - Theoretical Informatics and Applications - Informatique Th\'eorique et Applications}, pages = {47--60}, publisher = {EDP-Sciences}, volume = {49}, number = {1}, year = {2015}, doi = {10.1051/ita/2014027}, mrnumber = {3342172}, zbl = {1314.05177}, language = {en}, url = {https://www.numdam.org/articles/10.1051/ita/2014027/} }
TY - JOUR AU - Lin, Lan AU - Lin, Yixun TI - New bounds on the edge-bandwidth of triangular grids JO - RAIRO - Theoretical Informatics and Applications - Informatique Théorique et Applications PY - 2015 SP - 47 EP - 60 VL - 49 IS - 1 PB - EDP-Sciences UR - https://www.numdam.org/articles/10.1051/ita/2014027/ DO - 10.1051/ita/2014027 LA - en ID - ITA_2015__49_1_47_0 ER -
%0 Journal Article %A Lin, Lan %A Lin, Yixun %T New bounds on the edge-bandwidth of triangular grids %J RAIRO - Theoretical Informatics and Applications - Informatique Théorique et Applications %D 2015 %P 47-60 %V 49 %N 1 %I EDP-Sciences %U https://www.numdam.org/articles/10.1051/ita/2014027/ %R 10.1051/ita/2014027 %G en %F ITA_2015__49_1_47_0
Lin, Lan; Lin, Yixun. New bounds on the edge-bandwidth of triangular grids. RAIRO - Theoretical Informatics and Applications - Informatique Théorique et Applications, Tome 49 (2015) no. 1, pp. 47-60. doi : 10.1051/ita/2014027. https://www.numdam.org/articles/10.1051/ita/2014027/
R. Akhtar, T. Jiang and D. Pritikin, Edge-bandwidth of the triangular grid. Electron. J. Combin. 14 (2007) #R67. | MR | Zbl
Asymptotic determination of edge-bandwidth of grids and Hamming graphs. SIAM J. Discrete Math. 22 (2008) 425–449. | DOI | MR | Zbl
, and ,On the edge-bandwidth of graph products. Theoret. Comput. Sci. 359 (2006) 43–57. | DOI | MR | Zbl
, and ,J.A. Bondy and U.S.R. Murty, Graph Theory. Springer-Verlag, Berlin (2008). | MR | Zbl
New results on edge-bandwidth. Theoret. Comput. Sci. 309 (2003) 503–513. | DOI | MR | Zbl
, and ,The bandwidth problem for graphs and matrices – A survey. J. Graph Theory 6 (1982) 223–254. | DOI | MR | Zbl
, , and ,Optimal labeling of a product of two paths. Discrete Math. 11 (1975) 249–253. | DOI | MR | Zbl
,A survey of graph layout problems. ACM Comput. Surveys 34 (2002) 313–356. | DOI
, and ,The edge-bandwidth of theta graphs. J. Graph Theory 35 (2000) 89–98. | DOI | MR | Zbl
, , and ,Optimal numbering and isoperimetric problems on graphs. J. Combin. Theory 1 (1966) 385–393. | DOI | MR | Zbl
,On the bandwidth of triangulated triangles. Discrete Math. 138 (1995) 261–265. | DOI | MR | Zbl
, and ,Edge-bandwidth of graphs. SIAM J. Discrete Math. 12 (1999) 307–316. | DOI | MR | Zbl
, , and ,Cutwidth of triangulated grids. Discrete Math. 331 (2014) 89–92. | DOI | MR | Zbl
, and ,Edge-bandwidth of grids and tori. Theoret. Comput. Sci. 369 (2006) 35–43. | DOI | MR | Zbl
and ,Cité par Sources :